I was treated at M.D. Anderson for head and neck cancer with radiation and C225. Treatment was completed in the fall of 2000. I have all the after effects from treatment, no saliva glands, difficulty swallowing, jaw stiffness. This I can deal with, but the fatigue is very difficult and in the past few months I have had quite a bit of leg pain. I don't know what the leg pain has got to do with anything, but it is very difficult on top of everything else. I do hate to complain, as my cancer is no-longer and am very grateful to all the staff at M.D.Anderson Any suggestions would be very welcome..
Poorly controlled pain can contribute to patients experiencing worsening cancer-related fatigue. Pain can result in poor quality sleep and also inhibit patients in their ability to exercise. A regular exercise program can at times result in improvement in patient's cancer-related fatigue. I think it would be reasonable for this patient to undergo an evaluation of his "leg pain" to try to determine it's etiology and hence result in possible alleviation.